# SDR AALA202309154635

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 38,046 hours, 15,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AFT LEFT FLASHLIGHT INOPERATIVE. REMOVE AND REPLACE FLASHLIGHT BATTERY ON AFT LEFT FLIGHT ATTENDANT FLASHLIGHT PER AMM 25-64-00.
